cramping in lower right & left abdomen with mirena
I've had my mirena for about 3 and a half years.I got it 6 months after I gave birth to my daughter. It has been good for the most part but recently I have been experiencing some very painful cramping in mostly my right abdomen, but it also happens in the left side too. I didnt give it much thought at first but it is becoming an everyday thing. Should I be worried that something is wrong??
This abdominal pain can be unrelated to the Mirena IUD. It can be due to bowel obstruction, ovarian cysts (females) and pelvic inflammatory disease,irritable bowel syndrome , kidney obstruction or pyelonephritis, psoas abscess and volvolus (twisting of the sigmoid part of the large bowel on itself).In case of females it can be due to involvement of the female reproductive organs.
Investigations like ultrasound abdomen, CT abdomen and colonoscopy are required to confirm a diagnosis. My advice is to consult a doctor and discuss these possibilities with him.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.